MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR404015
Medical Device Problem Codes Patient-Device Incompatibility (2682); Device Endoleak (4074)
Health Effect - Clinical Codes Vascular Dissection (3160); Clinical Endoleak (4843)
Date of Event 06/20/2025
Type of Reportable Event Death
Event or Problem Description
The field sales associate (fsa) reported the following to gore: on (b)(6) 2025, the patient underwent an endovascular procedure to treat an aneurysm utilizing the gore® excluder® thoracoabdominal branch endoprosthesis (tambe) and the gore® tag® conformable thoracic stent graft with active control system (ctag) in zone 6.It was reported that all tambe and ctag devices were implanted prior to the patient having cardiac arrest.The physician then attempted to advance a gore® viabahn® vbx balloon expandable endoprosthesis (vbx) through the left subclavian artery (lsa) when the patient coded.The physician and fsa determined that the patient may have had a dissection in the mid descending aorta.The physician stated that the dissection was proximal to the ctag but could not visually see far enough down the proximal descending aorta to make a determination as to exact location of retrograde tear.At this time, the cardiac team was activated, cardiopulmonary resuscitation (cpr) was initiated and the patient was placed on bypass.The physician performed an open thoracotomy with two arch anastomoses.Once the patient came off bypass, they expired.At the time of the cardiac arrest and suspected dissection, the vbx device was being routed to its intended location and had not yet been deployed.The fsa stated the vbx, tambe, and ctag did not cause or contribute to the patient death.The patient ultimately expired after multiple unsuccessful attempts to wean from bypass support.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
According to the gore® tag® conformable thoracic stent graft with active control system instructions for use, adverse events that may occur and / or require intervention include dissection.As it is unknown which device(s) is directly implicated in this endoleak event, the following device(s) will also be included in this report: catalog #tgmr404010 / serial #(b)(6) / udi #(b)(4).Catalog #tgm342815 / serial #(b)(6) / udi #(b)(4).Added g3/g4, h1/h2, h6: investigation finding and investigation conclusion code.Corrected h6: heath effect clinical and medical device problem code.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22541066
Report Number2017233-2025-06427
Device Sequence Number15211123
Product Code MIH
UDI-Device Identifier00733132646845
UDI-Public(01)00733132646845(17)280320
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTGMR404015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown